Interval Graph Problems on Reconfigurable Meshes. Olariu, S., Schwing, J. L., & Zhang, J. INFORMS Journal on Computing, 7(3):333-348, 1995.
Interval Graph Problems on Reconfigurable Meshes [link]Link  bibtex   
@article{ DBLP:journals/informs/OlariuSZ95,
  author    = {Stephan Olariu and James L. Schwing and Jingyuan Zhang},
  title     = {Interval Graph Problems on Reconfigurable Meshes},
  journal   = {INFORMS Journal on Computing},
  pages   = {333-348},
  volume   = {7},
  number   = {3},
  ee   = {http://dx.doi.org/10.1287/ijoc.7.3.333} ,
  year   = {1995}
}

Downloads: 0